Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering

ISSN Print: 0040-2508
ISSN Online: 1943-6009

Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i3.50
pages 32-45

Propagation and Radiation Characteristics of Optical Fields in Plastic Fibers with Anisotropic Inhomogeneities

Yasumitsu Miyazaki
Department of Information and Computer Sciences Toyohashi University of Technology Tempaku-cho, Toyohashi 441-8580, Japan


The electromagnetic field statistical problems in region of random media with a boundary, particularly, in a region where two spaces separated by a boundary and possess coupling characteristics, have not been investigated completely. Also the anisotropic inhomogeneities in the refractive index and the unevenness of the boundary surface affect the transmission characteristics. The objectives of the present studies are to deal these practical problems as statistical problems of electromagnetic field in random fiber with anisotropic media. In this paper, by introducing a symbolic operator, the statistical nature of the electromagnetic fields of an open-type dielectric waveguide with anisotropic random refractive index is discussed. The eigen electromagnetic fields are derived for the case of random medium and the transmission equations are shown. The scattering losses and statistical guided modes are also shown by using statistical Green's dyadics with boundary effects and multiple scattering, for various correlation lengths of irregularities of anisotropic index inhomogeneities.